Sunil Dutt Purohit
Sunil Dutt Purohit
Associate Professor of Mathematics, Rajasthan Technical University, Kota, India
mpuat.ac.in üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION
DH Jin
The Pure and Applied Mathematics 21 (1), 39-50, 2014
802014
Certain subclasses of analytic functions associated with fractional q-calculus operators
SD Purohit, RK Raina
Mathematica Scandinavica, 55-70, 2011
642011
A hybrid analytical algorithm for nonlinear fractional wave-like equations
D Kumar, J Singh, SD Purohit, R Swroop
Mathematical Modelling of Natural Phenomena 14 (3), 304, 2019
612019
The extended Mittag-Leffler function via fractional calculus
G Rahman, D Baleanu, MA Qurashi, SD Purohit, S Mubeen, M Arshad
J. Nonlinear Sci. Appl 10 (8), 4244-4253, 2017
572017
On fractional partial differential equations related to quantum mechanics
SD Purohit, SL Kalla
Journal of physics A: Mathematical and Theoretical 44 (4), 045202, 2010
572010
Fractional q-calculus and certain subclass of univalent analytic functions
SD Purohit, RK Raina
Mathematica 55 (78), 1, 2013
512013
Solutions of Fractional Partial Differential Equations of Quantum Mechanics
SD Purohit
Adv. Appl. Math. Mech. 5 (5), 639-651, 2013
492013
Chebyshev type inequalities for the Saigo fractional integrals and their q-analogues
SD Purohit, RK Raina
J. Math. Inequal. 7 (2), 239-249, 2013
482013
Marichev-Saigo-Maeda fractional integration operators of the Bassel functions
SD Purohit, DL Suthar, SL Kalla
Le Matematiche 67 (1), 21-32, 2012
462012
Chebyshev type integral inequalities involving the fractional hypergeometric operators
D Baleanu, SD Purohit
Abstract and Applied Analysis 2014 (Article ID 609160), 10 pp, 2014
44*2014
Generalized fractional kinetic equations involving generalized Struve function of the first kind
KS Nisar, SD Purohit, SR Mondal
Journal of King Saud University-Science 28 (2), 167-171, 2016
432016
On Fractional Integral Inequalities involving Hypergeometric Operators
D Baleanu, SD Purohit, P Agarwal
Chinese Journal of Mathematics 2014 (Article ID 609476), 5, 2014
392014
Engineering Mathematics-III: For RTU
B Ram, SD Purohit
Pearson Education India, 2011
38*2011
Generalized fractional integrals of product of two H-functions and a general class of polynomials
D Baleanu, D Kumar, SD Purohit
International Journal of Computer Mathematics 93 (8), 1320-1329, 2016
372016
On generalized fractional kinetic equations involving generalized Bessel function of the first kind
D Kumar, SD Purohit, A Secer, A Atangana
Mathematical Problems in Engineering 2015, 2015
372015
An alternative method for solving generalized differential equations of fractional order
A Chouhan, SD Purohit, S Saraswat
Kragujevac J Math 37, 299-306, 2013
362013
Fractional integral operators and the multiindex Mittag-Leffler functions
SD Purohit, SL Kalla, DL Suthar
SCIENTIA Series A: Mathematical Sciences 21, 87-96, 2011
32*2011
Certain inequalities related to the Chebyshev’s functional involving Erdelyi-Kober operators
SD Purohit, SL Kalla
Scientia Series A: Math. Sci 25, 53-63, 2014
302014
Generalized fractional integrals involving product of multivariable H-function and a general class of polynomials
D Kumar, SD Purohit, J Choi
J. Nonlinear Sci. Appl 9 (1), 8-21, 2016
292016
On q-analogue of Sumudu transform
D Albayrak, SD Purohit, F Ucar
An. S t. Univ. Ovidius Constant a, Seria Matematica 21 (1), 239-260, 2013
292013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20